RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 5, Pages 749–755 (Mi mz5817)  

Illuminability of a subset of the boundary of a convex body

A. G. Netrebin, Yu. A. Shashkin


Full text: PDF file (621 kB)

English version:
Mathematical Notes, 1984, 35:5, 396–399

Bibliographic databases:

UDC: 514.17
Received: 16.06.1982

Citation: A. G. Netrebin, Yu. A. Shashkin, “Illuminability of a subset of the boundary of a convex body”, Mat. Zametki, 35:5 (1984), 749–755; Math. Notes, 35:5 (1984), 396–399

Citation in format AMSBIB
\Bibitem{NetSha84}
\by A.~G.~Netrebin, Yu.~A.~Shashkin
\paper Illuminability of a subset of the boundary of a convex body
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 5
\pages 749--755
\mathnet{http://mi.mathnet.ru/mz5817}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=750816}
\zmath{https://zbmath.org/?q=an:0552.52005}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 5
\pages 396--399
\crossref{https://doi.org/10.1007/BF01137700}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AAS4100014}


Linking options:
  • http://mi.mathnet.ru/eng/mz5817
  • http://mi.mathnet.ru/eng/mz/v35/i5/p749

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:140
    Full text:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020